# SDR WGEA200800048

- Difficulty date: March 13, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N142DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000056
- Aircraft time: 82 hours, 109 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRES 12 PERCENT LWD WITH 7 PERCENT RUDDER AT 160 KTS, 88 PERCENT LWD WITH 0 PERCENT RUDDER AT 160 KTS.  REFERENCE DAYJET WORK ORDER 1600, NR-00001.  TEMPORARILY INSTALLED 2 EACH GURNEY TABS ON THE RT WING FLAP IAW SEM 500-0096 REVISION B DATED 3/20/2008.  UPON COMPLETION OF TEST FLIGHT, IF PROBLEM IS CORRECTED, RETURN AIRCRAFT TO GNV SERVICE CENTER FOR PERMANENT ATTACHMENT OF GURNEY TABS IAW SEM 500-0096 REVISION B DATED MARCH 20, 2008.  REFERENCE LOGBOOK PAGE 0902, ITEM 1.  EVALUATION FLT COMPLETED, DATA FORWARDED TO MAINTENANCE ENGINEERING FOR REVIEW.  REFERENCE WORK ORDER 1676, NR-00001.  INSTALLED 2 GURNEY TABS ON RIGHT OUTBOARD FLAP TRAILING EDGE IAW SEM 500-0096 REVISION B.
